# SDR AALA202010069004

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 13,046 hours, 5,084 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8267
- Condition: Out Of Position
- Location: Cabin
- Part time: 12,719 hours, 4,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 25 PERSON SLIDE LANYARD PULLED OUT AND PIN OUT. INSTALLED NEW RAFT IN OVERHEAD BIN PER 25-66-41.
